# SDR CALA2024071700241

- Difficulty date: July 14, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N37563
- Make and model: Boeing 737-9
- Aircraft serial: 67187
- Aircraft time: 3,808 hours, 1,312 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 08135
- Condition: Faulty
- Location: Apu Start
- Part time: 3,781 hours, 1,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATT DISCHARGE LIGHT IMAGE OF CURRENTLY INSTALLED APU START POWER UNIT. ADDITIONAL IMAGES ADDED. UNIT, APU START OFF 29-4941-9-0002 8135 ON 0000 UNIT, APU START OFF 29-4941-9-0002 8135 ON 29-4941-9-0002 8262 REMOVED AND REPLACED APU START POWER UNIT. PERFORMED INSTALLATION TEST, NO RELATED FAULTS OR MESSAGES PRESENT AT THIS TIME, INSTALLATION TEST PASS. REF AMM 49-41-71 PARTS USED: 29-4941-9-0002,QTY :1 PARTS USED: 29-4941-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1362619 SN OFF 8135
